# SDR CTU2003F00006

- Difficulty date: May 23, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N5500E
- Make and model: Maule M-7-260C
- Aircraft serial: 30026C
- Engine: Lyc IO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support Bracket
- Condition: Broken
- Location: Pilot Seat
- Part time: 1,055 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIR DURING AN ANNUAL INSPECTION THE TECHNICIAN FOUND THE PILOT SEAT SUPPORT BRACKET TO BE CRACKED, WHICH ALLOWED THE SEAT STOP BRACKET TO MOVE AWAY FROM THE LOCKING POSITION WHEN A PERSON IS IN THE PILOTS SEAT.  THIS ALLOWED THE SEAT STOP TO BE IN A POSITION IN WHICH IT DID NOT ALLOW A POSITIVE SEAT LOCKING FUNCTION.  IF THE SEAT WAS IN ANY POSITION OTHER THAN FULL AFT IT COULD WITHOUT WARNING MOVE TO THE FULL AFT POSITION WHICH COULD PUT THE PILOT IN A POSITION NOT TO HAVE FULL CONTROL OF THE AIRCRAFT.
